Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Note on the expansion problems of ordinary linear differential equations

  • 24 Accesses

  • 8 Citations

This is a preview of subscription content, log in to check access.

References

  1. 1)

    Rendiconti del Circolo Matematico di Palermo, t. XXXVI (2e semestre 1913), pp. 111–113.

Download references

Author information

Correspondence to George D. Birkhoff.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Birkhoff, G.D. Note on the expansion problems of ordinary linear differential equations. Rend. Circ. Matem. Palermo 36, 115–126 (1913). https://doi.org/10.1007/BF03016018

Download citation